# SDR ZZDA2010376

- Difficulty date: August 3, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N307AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RETURNED TO MKE DUE TO LOW HYDRAULIC QTY (PRESSURE GOOD), DECLARED EMERGENCY, PERFORMED OVERWEIGHT LANDING AT 140,300 LBS.  LANDING WAS SMOOTH AND UNEVENTFUL.  REMOVED AND REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE FROM PUMP TO PYLON.  IDLE RUN AND LEAK CHECK GOOD.  HYDRAULIC SYSTEM 'A' QUANTITY AT 100 PERCENT WITH 3000 PSI.  REF B737 AMM 29-31.
